Vol. 15, No. 4, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 8, 1861–2108
Issue 7, 1617–1859
Issue 6, 1375–1616
Issue 5, 1131–1373
Issue 4, 891–1130
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
The $1$-dimensional nonlinear Schrödinger equation with a weighted $L^1$ potential

Gong Chen and Fabio Pusateri

Vol. 15 (2022), No. 4, 937–982

We consider the 1-dimensional cubic nonlinear Schrödinger equation with a large external potential V with no bound states. We prove global regularity and quantitative bounds for small solutions under mild assumptions on V. In particular, we do not require any differentiability of V and make spatial decay assumptions that are weaker than those found in the literature (see for example work of Delort (2016), Naumkin (2016) and Germain et al. (2018)). We treat both the case of generic and nongeneric potentials, with some additional symmetry assumptions in the latter case.

Our approach is based on the combination of three main ingredients: the Fourier transform adapted to the Schrödinger operator, basic bounds on pseudodifferential operators that exploit the structure of the Jost function, and improved local decay and smoothing-type estimates. An interesting aspect of the proof is an “approximate commutation” identity for a suitable notion of a vector field, which allows us to simplify the previous approaches and extend the known results to a larger class of potentials. Finally, under our weak assumptions we can include the interesting physical case of a barrier potential as well as recover the result of Masaki et al. (2019) for a delta potential.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

$d nonlinear Schr\"odinger equation with a weighted $L^1$ potential">
NLS, long-time asymptotics, modified scattering, distorted Fourier transforms
Mathematical Subject Classification 2010
Primary: 35J10, 35P25, 35Q55
Received: 9 January 2020
Revised: 24 August 2020
Accepted: 26 November 2020
Published: 3 September 2022
Gong Chen
Department of Mathematics
University of Toronto
Toronto, ON
Fabio Pusateri
Department of Mathematics
University of Toronto
Toronto, ON